# SDR UALA2010082603161

- Difficulty date: August 26, 2010
- Submitted: August 27, 2010
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 47,151 hours, 5,773 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 FLT DECK WINDOW HAS SMALL CRACK .25 INCH LONG AT TOP OF WINDOW.   REMOVED INTERIOR TRIM AND PWR LEADS. MOUNT BOLT O-RINGS ON AOG.
